Posted by: Anonymous | 2009-05-20


I’ m taking 250 mg Epitec and 300 mg Wellbutrin XL in the morning and 100 mg Zoloft, 0.5 mg Risperdal and 10 mg Zolpidem at night. The Zoloft has been added three weeks ago and slowly increased to 100 mg. My problem is that I' m sleeping less than three hours despite taking the Zolpidem. Could the Zoloft be the cause of this? The shrink added the Zoloft for anxiety. My first appointment with this shrink was three weeks ago and I’ ve already called her about the reduced dosage of the Epitec. I don’ t feel comfortable enough to trouble her again. I have to wait another three weeks before I can see her and by then I will be taking 150 mg Zoloft.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is a complex and unusual combination of drugs. Presumably the shrink has her own clear ideas about why this particular combination should suit you, and is the only person who can help you here. Don't feel bad about contacting her --- she is welll paid in the consultations to deal with such queries, and should have explained all these things clearly during those sessions.
Whether ZOloft can cause insomnia is still controversial, and of course Depression typically causes sleep problems. TO check whether this i a factor, many people recommend taking the Zoloft in the morning rather than at night. Epitec can be associated with insomnia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Liza | 2009-05-20

Is your shrink in Groenkloof Pretoria? If she is, find another shrink. She' s BAD news.

Reply to Liza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.